Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On reflection of stationary sets in $\mathcal{P}_{\kappa}\lambda$


Authors: Thomas Jech and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 352 (2000), 2507-2515
MSC (1991): Primary 03E35, 03E55
Published electronically: April 20, 1999
MathSciNet review: 1650097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\kappa $ be an inaccessible cardinal, and let $E_{0} = \{x \in \mathcal{P}_{\kappa }\kappa ^{+} : \text{cf} \; \lambda _{x} = \text{cf} \; \kappa _{x}\}$ and $E_{1} = \{x \in \mathcal{P}_{\kappa }\kappa ^{+} : \kappa _{x}$ is regular and $\lambda _{x} = \kappa _{x}^{+}\}$. It is consistent that the set $E_{1}$ is stationary and that every stationary subset of $E_{0}$ reflects at almost every $a \in E_{1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 03E35, 03E55

Retrieve articles in all journals with MSC (1991): 03E35, 03E55


Additional Information

Thomas Jech
Affiliation: Department of Mathematics, The Pennsylvania State University, University Park, Pennsylvania 16802
Email: jech@math.psu.edu

Saharon Shelah
Affiliation: Institute of Mathematics, The Hebrew University, Jerusalem, Israel

DOI: https://doi.org/10.1090/S0002-9947-99-02448-4
Received by editor(s): January 26, 1998
Published electronically: April 20, 1999
Additional Notes: Supported by NSF grants DMS-9401275 and DMS 97-04477
Article copyright: © Copyright 2000 American Mathematical Society